# SDR DALA2025121709191

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N428DX
- Make and model: Airbus A330-941
- Aircraft serial: 2064
- Aircraft time: 7,320 hours, 868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3428 3R DOOR ASSIST BOTTLE LOW.   SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. (8207216)
